Conjugacy, Genus, and Class Numbers.

Morris Newman

Mathematische Annalen (1972)

  • Volume: 196, page 198-217
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Newman, Morris. "Conjugacy, Genus, and Class Numbers.." Mathematische Annalen 196 (1972): 198-217. <>.

author = {Newman, Morris},
journal = {Mathematische Annalen},
language = {eng},
pages = {198-217},
title = {Conjugacy, Genus, and Class Numbers.},
url = {},
volume = {196},
year = {1972},

AU - Newman, Morris
TI - Conjugacy, Genus, and Class Numbers.
JO - Mathematische Annalen
PY - 1972
VL - 196
SP - 198
EP - 217
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.